Moments of order statistics of Topp–Leone distribution
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoArticle provided by Springer in its journal Statistical Papers.
Volume (Year): 53 (2012)
Issue (Month): 1 (February)
Contact details of provider:
Web page: http://www.springer.com/statistics/business/journal/362
Find related papers by JEL classification:
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- P. Thomas & Philip Samuel, 2008. "Recurrence relations for the moments of order statistics from a beta distribution," Statistical Papers, Springer, vol. 49(1), pages 139-146, March.
- Saralees Nadarajah & Samuel Kotz, 2003. "Moments of some J-shaped distributions," Journal of Applied Statistics, Taylor and Francis Journals, vol. 30(3), pages 311-317.
- Donatella Vicari & Johan Rene Van Dorp & Samuel Kotz, 2008. "Two-sided generalized Topp and Leone (TS-GTL) distributions," Journal of Applied Statistics, Taylor and Francis Journals, vol. 35(10), pages 1115-1129.
- Nadarajah, Saralees, 2008. "Explicit expressions for moments of order statistics," Statistics & Probability Letters, Elsevier, vol. 78(2), pages 196-205, February.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).
If references are entirely missing, you can add them using this form.